JEDNOSTKA NAUKOWA KATEGORII A+

Existence of positive solutions for a fourth-order differential system

Tom 112 / 2014

Ravi P. Agarwal, B. Kovacs, D. O'Regan Annales Polonici Mathematici 112 (2014), 301-312 MSC: Primary 34Bxx; Secondary 34Lxx. DOI: 10.4064/ap112-3-7

Streszczenie

This paper investigates the existence of positive solutions for a fourth-order differential system using a fixed point theorem of cone expansion and compression type.

Autorzy

  • Ravi P. AgarwalDepartment of Mathematics
    Texas A&M University–Kingsville
    700 University Blvd.
    Kingsville, TX 78363-8202, U.S.A.
    e-mail
  • B. KovacsDepartment of Analysis
    3515 University of Miskolc
    Egyetemvaros, Hungary
    e-mail
  • D. O'ReganSchool of Mathematics, Statistics and Applied Mathematics
    National University of Ireland
    Galway, Ireland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek